# SDR GTIA9800042

- Difficulty date: April 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60060431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT OVER OBSERVERS SEAT INOP.  REMOVED AND REPLACED BATTERY PACK IAW MM 33-50, OPERATIONAL CHECK GOOD.  (M)
